RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 205, Number 4, Pages 798–800 (Mi dan37046)  

MATHEMATICS

On uniform approximation of functions on closed sets having a finite number of corner points with nonzero exterior angles

N. A. Shirokov

Leningrad State University

Full text: PDF file (342 kB)

Bibliographic databases:
UDC: 517.537
Presented: В. И. Смирнов
Received: 04.01.1972

Citation: N. A. Shirokov, “On uniform approximation of functions on closed sets having a finite number of corner points with nonzero exterior angles”, Dokl. Akad. Nauk SSSR, 205:4 (1972), 798–800

Citation in format AMSBIB
\Bibitem{Shi72}
\by N.~A.~Shirokov
\paper On uniform approximation of functions on closed sets having a finite number of corner points with nonzero exterior angles
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 205
\issue 4
\pages 798--800
\mathnet{http://mi.mathnet.ru/dan37046}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0310261}
\zmath{https://zbmath.org/?q=an:0273.30037}


Linking options:
  • http://mi.mathnet.ru/eng/dan37046
  • http://mi.mathnet.ru/eng/dan/v205/i4/p798

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021